SciELO - Scientific Electronic Library Online

 
vol.21 issue1PARABOLIC PERTURBATION IN THE FAMILYSOME SPECIAL KLEINIAN GROUPS AND THEIR ORBIFOLDS author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

GONZALEZ, PATRICIO  and  PINTO, MANUEL. ASYMPTOTIC EQUILIBRIUM FOR CERTAIN TYPE OF DIFFERENTIAL EQUATIONS WITH MAXIMUM. Proyecciones (Antofagasta) [online]. 2002, vol.21, n.1, pp.09-19. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172002000100002.

In this work we obtain asymptotic representations for the solutions of certain type of differential equations with maxi-mum.We deduce the asymptotic equilibrium for this class of differential equations. 1991 Math. Subject Classification: 34A20

Keywords : Differential equations with maximum; asymptotic representation; asymptotic equilibrium; Banach fixed point the-orem.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License